# SDR SWAA092918

- Difficulty date: May 3, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 70,484 hours, 58,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Exposed
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EXPOSED WIRE IN FWD LAV GOING TO EMERGENCY EXIT LIGHT.  REPAIRED WIRE PER WDM.
